# SDR CA011002007

- Difficulty date: September 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 23,540 hours
- Engine: Pwa PT6A20
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 3027249
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DROP IN ENGINE TORQUE, PROP LEVER PUSHED FORWARD, TEMPED OUT AT 35 LBS TORQUE.
